Corex-D

Chlorpheniramine Maleate and Dextromethorphan Hydrobromide Cough Syrup

Corex-D is an alcohol-free cough syrup formulated for the relief of irritating and troublesome cough. It has antitussive and antihistaminic actions. It contains Dextromethorphan as the cough suppressant and Chlorpheniramine maleate as the antihistamine.

  • Pack Size 60ml and 100ml Bottle
  • Storage Store below 30°C in a cool dry place. Keep out of reach of children.
  • Share on

Corex-D cough syrup is indicated for the relief of troublesome bouts of coughing especially coughs that disturb sleep and cause pain. It is effective in dry, unproductive coughs such as those which are associated with influenza, whooping cough, heavy smoking and allergies.

  • Adults: 1 teaspoonful (5ml) 3 to 4 times daily
  • Children 6 to 12 years: ½ teaspoonful (2.5ml) 3 to 4 times daily
  • Children 2 to 6 years: ¼ teaspoonful (1.25ml) 3 to 4 times daily
  • Children below 2 years: on advice of a physician

Each 5ml (teaspoonful) of Corex-D cough syrup contains:

  • Chlorpheniramine maleate BP 2mg
  • Dextromethorphan hydrobromide USP 15mg